# SDR CALA9700283

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571PE
- Make and model: Boeing 727243
- Aircraft serial: 21264
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 348.2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED BETWEEN TIE DOWN TRACKS AND OUTBOARD TO END AT BS 348.2, LT SIDE.  THE CORRODED AREA WAS REMOVED, A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-10-8.
